Bruised arm due to warfarin

Bruised arm due to warfarin

C007/2750 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.2MB

Downloadable file size: 2.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Upper arm of an 82 year old female patient showing spontaneous bruising (bleeding) of the skin from the anti-clotting drug warfarin. Extensive bruising by the patient after a minor injury is a side effect of this drug.

Release details: Model release not required. Property release not required.

Keywords: 82 year old, anti-clotting drug, bleeding, bruise, bruised, clinical, condition, disease, disorder, elderly, extensive, female, geriatric patient, healthcare, medical, minor injury, pharmaceutics, side effect, side-effects, skin, spontaneous bruising, treat, treated, treatment, upper arm, vascular, warfarin, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.